U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What to do if i cannot ejaculate on zoloft (sertraline)?

1 doctor answer4 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
You're not alone: Many men who take the stuff lose the ability to climax. Ask your physician whether you can go off for a day during which you plan sex, or whether you can try yohimbine.
Dr. Linda Callaghan
Addiction Medicine 53 years experience
This condition is called retrograde ejaculation and sometimes are side-effects of SSRIs.
Apr 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 52-year-old male asked:

How can you ejaculate when on zoloft (sertraline)?

1 doctor answer3 doctors weighed in
Dr. Brian Golden
Urology 21 years experience
Lower dose or switch: Delay or prevention of ejaculation is a side effect of all drugs in this class (ssris). Discuss these possible options with the prescriber of your meds: 1. Half dose on a day you want to be sexual 2. Delay taking the med until after sexual activity. 3. Change to a different anti-depressant known to have less frequent sexual side effects, such as venlafaxine. Good luck.
Dr. Ed Friedlander
Pathology 44 years experience
This is good advice. Ask your psychiatrist and general physician whether yohimbine might be appropriate.
Apr 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.